# SDR DALA1011910661

- Difficulty date: March 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 620 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENING, AFT FRAME WEB CORRODED ON AFT SIDE STA 620 BETWEEN STR25 & 26 RT.  REMOVED DAMAGE AND INSTALLED REPAIR, REF NON ROUTINE CARD 159164 (DL757101370).
